All Title Author
Keywords Abstract


Alucinaciones visuales secundarias al tratamiento con ciprofloxacino Visual hallucinations secondary to ciprofloxacin treatment

Keywords: Quinolonas , ciprofloxacino , teofilinas , alucinaciones visuales , politratamientos , Quinolones , ciprofloxacin , theophylline , visual hallucinations , simultaneous treatments

Full-Text   Cite this paper   Add to My Lib

Abstract:

Caso clínico: Se describe el caso de una mujer de 74 a os que tuvo alucinaciones visuales después de la administración de ciprofloxacino cuando estaba tomando una teofilina, resolviéndose el cuadro alucinatorio cuando se suspendió el ciprofloxacino. Discusión: Aunque es poco frecuente, todos los oftalmólogos deberían estar alerta y conocer los posibles efectos adversos visuales en pacientes con tratamiento simultáneo de quinolonas y teofilinas. Case report: We describe a case of a 74-year-old woman who experienced visual hallucinations after ciprofloxacin administration, when she was also taking theophylline, which resolved on cessation of the ciprofloxacin. Discussion: Although uncommon, all ophthalmologists should be aware of this potential problem and be familiar with the adverse visual effects which may occur in patients simultaneously administered quinolones and theophylline.

Full-Text

comments powered by Disqus

Contact Us

service@oalib.com

QQ:3279437679

微信:OALib Journal